No Cover Image

Journal article 382 views 44 downloads

Bismut formula for Lions derivative of distribution-path dependent SDEs

Jianhai Bao, Panpan Ren, Feng-yu Wang Orcid Logo

Journal of Differential Equations, Volume: 282, Pages: 285 - 329

Swansea University Author: Feng-yu Wang Orcid Logo

  • 20BRW.pdf

    PDF | Accepted Manuscript

    ©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND

    Download (431.47KB)
Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: Elsevier BV 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Distribution-path dependent SDEs; Bismut formula; Asymptotic Bismut formula; Malliavin calculus; Lions derivative
College: Faculty of Science and Engineering
Start Page: 285
End Page: 329